Alert archive / Pennsylvania / Areal Flood Advisories in 2016

Areal Flood Advisory 89, NWS Philadelphia/Mount Holly

July 28, 2016Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 28, 2016, 3:41 PM EDT for Berks County, Pennsylvania. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Jul 28, 2016, 3:41 PM EDT (19:41 UTC)
Expired
Jul 28, 2016, 7:45 PM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 161 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2016-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 552 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2016-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
552 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1083 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

937 
WGUS81 KPHI 281941
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EDT THU JUL 28 2016

PAC011-282345-
/O.NEW.KPHI.FA.Y.0089.160728T1941Z-160728T2345Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKS PA-
341 PM EDT THU JUL 28 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* FLOOD ADVISORY FOR...
  NORTHWESTERN BERKS COUNTY IN EASTERN PENNSYLVANIA...

* UNTIL 745 PM EDT

* AT 340 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN DUE TO AN AREA
  OF SHOWERS AND THUNDERSTORMS. THIS WILL CAUSE POOR DRAINAGE, LOW-
  LYING, OR SMALL STREAM FLOODING ACROSS PORTIONS OF THE ADVISED
  AREA. UP TO TWO INCHES OF RAIN CAN BE EXPECTED, WHERE THE HEAVIEST
  RAINS FALL, IN ABOUT A TWO HOUR TIMEFRAME.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HAMBURG...WOMELSDORF...SHOEMAKERSVILLE...BERNVILLE...STRAUSSTOWN...
  LENHARTSVILLE AND CENTERPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
      4063 7600 4067 7592 4059 7581 4036 7620
      4039 7627 4049 7643

$$

KRUZDLO

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 28, 1:41 PM EDT, 2 hours earlier.

Area forecast discussion, Jul 28, 1:41 PM EDT, 2 hours before
Area Forecast Discussion
National Weather Service Mount Holly NJ
141 PM EDT THU JUL 28 2016

.SYNOPSIS...
High pressure will be anchored to the north through Friday.
Meanwhile, a weak stationary front will be situated over the area
with a wave of low pressure expected to track along it. A weak
front will stall to our south and areas of low pressure will
develop along this front through the weekend and bring periods of
showers and thunderstorms.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A Severe Thunderstorm Watch has been issued for the portions of
New Jersey from I-78 southward, southeast Pennsylvania from Berks,
Montgomery, Bucks southward, and as well as Delaware and the
adjacent counties in Maryland along the Chesapeak Bay until
Midnight tonight.

The Flash Flood Watch (FFA) goes into effect at 2 PM for E MD,
DE, SE PA and S NJ. A rather diffuse WSW- ENE oriented frontal
boundary bisected the CWA this morning. Dewpoints were in the 60s
north of the front and 70s south of it. Following strong heating
and boundary layer destabilization during peak heating, scattered
showers and thunderstorms are expected to develop this afternoon
where the axis of greatest moisture and instability will reside
along and south of this old boundary. These storms will like
contain torrential downpours as they develop in a moisture laden
airmass where PWATS are forecast to be 2.0-2.25 inches. There is a
signal in the hi-res CAM guidance (including the HRRR and NCAR
ensembles) for locally heavy rainfall that would exceed 3-h FFG
this afternoon and early evening in SE PA, S NJ and particularly
across our Delmarva zones.

The start time of the FFA for the tier of counties farther north
into Bucks Co., PA and central NJ is still 6 PM. We will monitor
the latest observations/mesoanalysis and model trends for
consideration if an expansion of the FFA is needed farther north
and west for tonight.

The Storm Prediction Center has included our Delmarva zones in a
slight risk and SE NJ, far SE PA in a marginal risk for severe
thunderstorms due to the expected instability (MLCAPE 1500-2000
J/kg) along with a moderately strong westerly mid-level flow.

Maximum temperatures should favor the lower 90s in our region.
Readings should not get out of the 80s in the elevated terrain of
the Poconos and northwestern New Jersey, and along the immediate
coast. Heat index values are expected to remain several degrees
below the excessive heat criterion for our northern counties and
just below the criteria for the urban corridor and for our
southern counties.

The synoptic wind should be light allowing local influences to
drive today's wind direction. Speeds should be mostly less than 10
mph.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
Precipitable water values of 2.2 to 2.4 inches will overspread
our forecast area from the south for tonight. Conditions are
expected to remain unstable, especially across our southern
counties. Also, surface low pressure approaching from the west
will result in the development of a favorable low level wind
profile for organized convection tonight. The surface wind should
begin to favor the east to south quadrant late tonight, especially
on the coastal plain, while winds around 800 HPa will be from the
southwest.

The very high precipitable water values should result in heavy
rainfall in any organized convection. As a result, the Flash Flood
Watch remains in effect for southeastern Pennsylvania, central and
southern New Jersey, Delaware and northeastern Maryland.

The cloud cover and high humidity will keep temperatures from
falling below the 70s for tonight except in the Poconos and far
northern New Jersey.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
An area of low pres will ride alg the stalled front and bring
rain to the area on Fri. There is still some disagreement in the
mdls as to the extent of the rain and the locations of the
heaviest, with the GFS indicating most rain n and very little s
and the ECMWF having a more widespread event. For now, will just
carry high chc everywhere.

Mdls then clear things out Fri night into early Sat, so have
lowered pops and removed them for the first part of Sat.

Then there is more disagreement in the mdls into Sat as both mdls
develop precip again but the ECMWF is more widespread into early
Sun. However, by later Sun, both the GFS and ECMWF has another
good shot of precip over the area as another wave moves by alg the
front.

After Sun, the ECMWF is much drier through midweek, keeping most
of the period dry, while the GFS keeps Mon with a chc of precip
and diurnal stuff on Tue. The drier ECMWF soln is supported by the
CMC, so have leaned the fcst in that direction attm.

Temps look to be a bit cooler than we have had recently, with
temps not expected to hit 90 degrees in many areas thru the
extendd pd.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Flying conditions will continue to deteriorate through tonight as
thunderstorms with gusty winds and heavy rain will periodically
impact all taf sites, but especially KPHL, KPNE, KTTN, KMIV, KACY
through early Friday morning. Added vrb15g30kt winds to these TAF
sites to account for potential for gusty winds in and near
thunderstorms. Confidence is low for the timing of convection at
any particular TAF site, but high that storms will be in the
region through early Friday morning.

Showers and storms will expand in coverage tonight and early
Friday morning. This will result in ceilings dropping to MVFR at
most sites around or after 04Z.

Southeast winds will back to the east late tonight generally 10
knots or less, except in and around thunderstorms, but shift to
the northwest and increase in speeds, gusting at 10-20 kts after
11Z Friday.

Conditions gradually improve by late morning/early afternoon
Friday with precipitation ending, and ceilings lifting

Outlook...
Sat through Sun...Shra/tsra will lower cigs/vsbys at times
Otherwise VFR expected. Moderate Confidence.

Mon...Mainly VFR. Moderate Confidence.

&&

.MARINE...
The wind direction is forecast to favor the SE for much of the
day, becoming more S late in the day and this evening. Winds
speeds will be light, around 10 knots. The winds will be variable
in some spots tonight but a general light SE wind is favored late
tonight.

Wave heights on our ocean waters will be 2 feet or less and waves
on Delaware bay should be 1 foot or less.

Scattered showers and thunderstorms are possible for this
afternoon with numerous showers and thunderstorms anticipated for
tonight.

Outlook...
Fri through Mon...There is a chance of marginal sca conds Fri
night into erly Sat, but confidence is low. Otherwise, no marine
headlines are anticipated thru the pd.

RIP CURRENTS...
There is a low risk for the development of dangerous rip currents
for today due to the relatively light wind and tranquil seas.

The probably risk for the development of dangerous rip currents
on Friday is also low.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch from 6 PM EDT this evening through Friday
     evening for PAZ105-106.
     Flash Flood Watch through Friday evening for PAZ070-071-
     101>104.
NJ...Flash Flood Watch from 6 PM EDT this evening through Friday
     evening for NJZ009-010-012>015.
     Flash Flood Watch through Friday evening for NJZ016>027.
DE...Flash Flood Watch through Friday evening for DEZ001>004.
MD...Flash Flood Watch through Friday evening for MDZ008-012-015-
     019-020.
MARINE...None.

&&

Synopsis...Nierenberg
Near Term...Iovino/Klein
Short Term...Iovino
Long Term...Nierenberg
Aviation...Iovino/Nierenberg/99
Marine...Iovino/Nierenberg
Hazardous weather outlook, Jul 28, 1:59 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
159 PM EDT THU JUL 28 2016

NJZ001-007-008-PAZ054-055-061-062-291800-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-LEHIGH-NORTHAMPTON-
159 PM EDT THU JUL 28 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

PERIODS OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ARE
EXPECTED LATE TODAY INTO FRIDAY MORNING. THIS MAY BRING A LOCALIZED
FLASH FLOOD THREAT TO THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ060-291800-
BERKS-
159 PM EDT THU JUL 28 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ070-071-
101>106-291800-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
159 PM EDT THU JUL 28 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-451>455-291800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
159 PM EDT THU JUL 28 2016

...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ450-291800-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
159 PM EDT THU JUL 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE INTO FRIDAY
MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE INTO FRIDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 28, 2:09 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
209 PM EDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     WEST BRADFORD TWP       39.97N  75.74W
07/28/2016                   CHESTER            PA   EMERGENCY MNGR

            REPORT OF TREES AND POWER LINES DOWN IN THE TOWNSHIP

&&

EVENT NUMBER PHI1601595

SRP
Local storm report, Jul 28, 2:14 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
214 PM EDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     1 N EMBREEVILLE         39.94N  75.73W
07/28/2016                   CHESTER            PA   EMERGENCY MNGR

            TREE AND WIRES DOWN ON CAR ON STARGAZERS RD

&&

EVENT NUMBER PHI1601596

SRP
Local storm report, Jul 28, 2:38 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
238 PM EDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FUNNEL CLOUD     OXFORD                  38.69N  76.17W
07/28/2016                   TALBOT             MD   SOCIAL MEDIA

&&

EVENT NUMBER PHI1601597

STAFF
Local storm report, Jul 28, 3:12 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
312 PM EDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND GST     SHIP JOHN SHOAL NOS     39.30N  75.38W
07/28/2016  M42 MPH          ANZ430             NJ   WEATHER FLOW

&&

EVENT NUMBER PHI1601598

STAFF
Local storm report, Jul 28, 3:27 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
327 PM EDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLOOD            PITMAN                  39.73N  75.13W
07/28/2016                   GLOUCESTER         NJ   TRAINED SPOTTER

            MINOR STREET FLOODING

&&

EVENT NUMBER PHI1601599

STAFF
Local storm report, Jul 28, 3:35 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     HEAVY RAIN       FAIR HILL MEADOWS       39.69N  75.89W
07/28/2016  M2.93 INCH       CECIL              MD   TRAINED SPOTTER

&&

EVENT NUMBER PHI1601600

STAFF

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 12:58 PM EDTSevere Thunderstorm WarningPHIChester47 min
Jul 28, 1:24 PM EDTSevere Thunderstorm WarningPHIChester, Delaware51 min
Jul 28, 2:30 PM EDTSevere Thunderstorm WarningPHIDelaware, Montgomery, Philadelphia45 min
Jul 28, 2:36 PM EDTAreal Flood AdvisoryPHIChester, Delaware, Montgomery, Philadelphia4 hr
Jul 28, 3:28 PM EDTSevere Thunderstorm WarningPHIBerks27 min
Jul 28, 4:50 PM EDTAreal Flood AdvisoryPHIBerks4 hr

Nearby

Areal Flood Advisories in Pennsylvania, 2016Every areal flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.